Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 293539, 11 pages
http://dx.doi.org/10.1155/2009/293539
Research Article

On a Class of Ky Fan-Type Inequalities

Division of Mathematical Sciences, School of Physical and Mathematical Sciences, Nanyang Technological University, Singapore 637371

Received 19 August 2009; Accepted 15 December 2009

Academic Editor: Sever Silvestru Dragomir

Copyright © 2009 Peng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Gao, “Ky Fan inequality and bounds for differences of means,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 16, pp. 995–1002, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Gao, “A new approach to Ky Fan-type inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 22, pp. 3551–3574, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. I. Cartwright and M. J. Field, “A refinement of the arithmetic mean-geometric mean inequality,” Proceedings of the American Mathematical Society, vol. 71, no. 1, pp. 36–38, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Alzer, “A new refinement of the arithmetic mean—geometric mean inequality,” The Rocky Mountain Journal of Mathematics, vol. 27, no. 3, pp. 663–667, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Gao, “Certain bounds for the difference of means,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 4, article 76, p. 10, 2003. View at Google Scholar · View at MathSciNet
  6. A. McD. Mercer, “Bounds for A-G, A-H, G-H, and a family of inequalities of Ky Fan's type, using a general method,” Journal of Mathematical Analysis and Applications, vol. 243, no. 1, pp. 163–173, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. McD. Mercer, “Improved upper and lower bounds for the difference AnGn,” The Rocky Mountain Journal of Mathematics, vol. 31, no. 2, pp. 553–560, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. R. Mercer, “Refined arithmetic, geometric and harmonic mean inequalities,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 4, pp. 1459–1464, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Alzer, “The inequality of Ky Fan and related results,” Acta Applicandae Mathematicae, vol. 38, no. 3, pp. 305–354, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. F. Beckenbach and R. Bellman, Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Band 30, Springer, New York, NY, USA, 2nd edition, 1965. View at MathSciNet
  11. Z. Wang and J. Chen, “Generalization of Ky Fan inequality,” Mathematica Balkanica, vol. 5, no. 4, pp. 373–380, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Gao, “A generalization of Ky Fan's inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 7, pp. 419–425, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet